Volume 36 (1993)


1 (April), 2 (August), 3 (December)

Zhang, B.;
Periodic Solutions of Nonlinear Abstract Differential Equations with Infinite Delay
pp. 433--478.
Aizicovici, S.;
An Abstract Doubly Nonlinear Volterra Integral Equation
pp. 479--497.
Nagamachi, S. and Nishimura, T.;
Edge of the Wedge Theorem for Fourier Hyperfunctions
pp. 499--517.
Wakabayashi, S. and Suzuki, M.;
Microhypoellipticity for a Class of Pseudodifferential Operators with Double Characteristics
pp. 519--556.
Kawano, N., Yanagida, E. and Yotsutani, S.;
Structure Theorems for Positive Radial Solutions to $\Delta u+K(|x|)u^p=0$ in $R^n$
pp. 557--579.
Koitabashi, T.;
Normalization of a Nonlinear $n$-System Not Satisfying the Poincare Condition at an Irregular Singularity
pp. 581--600.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles